MathSciNet Relay Station
MathSciNet bibliographic data
MR2291806 60F05 (60D05)
Schreiber, T.; Penrose, Mathew D.; Yukich, J. E. Gaussian limits for multidimensional random sequential packing at saturation. Comm. Math. Phys. 272 (2007), no. 1, 167–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement